# SDR DALA14007525648

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CORROSION FOUND ON FLOORBEAM BS 365 RBL 54.   CUT OUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-00-51, REPAIR 8. MAJOR REPAIR.
